# SDR QXEA200501601

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 16,284 hours, 23,412 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D147211
- Part serial: G263
- Condition: Inoperative
- Location: Nr 2 Deice Boot
- Part time: 12,778 hours, 18,161 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - ON FLIGHT 2204, A/C OVER FLEW IDA CONTINUED TO PIH, THEN DIVERTED TO BOI, NR 2 DEICE BOOT POSITION (BOTH SIDES) INOPERABLE IN AUTO AND FAST MODE, FAILED TO INFLATE OPERATES NORMALLY IN MANUAL MODE.  MAINTENANCE REMOVED AND REPLACED DEICE TIMER.  OPERATINAL CHECK OF DE-ICING SYSTEM CHECKS GOOD, NO DEFECTS NOTED.  C/W VISUAL INSPECTION OF THE BOOTS DURING INFLATION WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
